# SDR QXEA200501353

- Difficulty date: October 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 3,823 hours, 3,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2390 FLAP POWER CAUTION LIGHT ILLUMINATED.  MAINTENANCE COMPLIED WITH FIM TASK 27-50-00-810-802.  RESET CONTINUOUS BIT FAULT, CYCLED FLAP C/B.  COMPLIED WITH Q400 AMM TASK 27-50-00-710-801.  OPERATIONAL TEST OF WING FLAPS.  NO FURTHER FAULTS OR CAUTIONS OCCURRED.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
